RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bezhuashvili, Yu A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:61
Abstract pages:317
Full texts:104
References:66
E-mail:

http://www.mathnet.ru/eng/person72101
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Yu. A. Bezhuashvili, R. V. Rukhadze, “Asymptotic distribution of the eigenvalues and eigenfunctions in basic boundary value oscillation problems in hemitropic elasticity”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013),  1162–1177  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:7 (2013), 984–999  isi  scopus
2011
2. Yu. A. Bezhuashvili, R. V. Rukhadze, “Solvability of the third and fourth basic three-dimensional dynamic problems in hemitropic elasticity”, Zh. Vychisl. Mat. Mat. Fiz., 51:12 (2011),  2260–2268  mathnet  mathscinet; Comput. Math. Math. Phys., 51:12 (2011), 2128–2136  isi  scopus
1981
3. T. V. Burchuladze, Yu. A. Bezhuashvili, “Three-dimensional dynamic problems of the conjugate theory of thermoelastic diffusion”, Differ. Uravn., 17:8 (1981),  1446–1455  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020